# SDR VNAA2014092300009

- Difficulty date: September 23, 2014
- Submitted: September 26, 2014
- Operation: Air carrier
- Aircraft: N708PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10160
- Aircraft time: 24,834 hours, 24,571 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED LIGHTS OUT FOR EMERGENCY EXIT SIGN OVER SEAT 4D.  MAINTENANCE INSPECTED, SECURED LOOSE WIRE ON RT EMERGENCY EXIT SIGN ON CLASS DIVIDER AND PERFORMED CHECKS IAW MM.  ACFT RELEASED FOR SERVICE.
